# SDR 97ZZZX1074

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Part time: 16,234 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - DURING A SERVICE CHECK, MAINTENANCE REPORTED 5 FLOOR PROXIMITY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED LAMPS AND SYSTEM CHECKED OKAY.
